# SDR DALA13054773142

- Difficulty date: October 20, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Blanking Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD BLANKING PLATE HAS EDGE DAMAGE.  NO ALLOWABLE LIMITS IAW SRM 53-02-00, FIG 101.  REPLACED BLANKING PLATE IAW SRM 51-72-11.
